# SDR IPXA2014032182358

- Difficulty date: March 18, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK,  FOUND EXTERIOR EMERGENCY EGRESS LIGHT INOPERATIVE.  REPLACED LAMP IAW MM 31-51-00.
